An invariant difference model for the equation $u_t=u_{xx}+\delta u\ln u$
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1697-1702
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a5,
author = {M. I. Bakirova and V. A. Dorodnitsyn},
title = {An invariant difference model for the equation $u_t=u_{xx}+\delta u\ln u$},
journal = {Differencialʹnye uravneni\^a},
pages = {1697--1702},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a5/}
}
M. I. Bakirova; V. A. Dorodnitsyn. An invariant difference model for the equation $u_t=u_{xx}+\delta u\ln u$. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1697-1702. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a5/